# SDR C2XA96BT001

- Difficulty date: April 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N26826
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 172
- System (JASC): 3234 · Landing Gear Selector
- Part: Control Valve
- Part number: 1005383Y00
- Condition: Failed
- Location: Landing Gear
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O, A

## Discrepancy

PIT - FLT 3448 - AFTER TAKEOFF, LANDING GEAR WOULD NOT RETRACT.  RETURNED TO PIT.  FOUND LANDING GEAR CONTROL VALVE UP SOLENOID MALFUNCTION.  LANDING GEAR CONTROL VALVE REMOVED AND REPLACED WITH SERVICEABLE UNIT.  TEST FLIGHT SATISFACTORY.  AIRCRAFT TOTAL TIME, 12,929.1 HOURS.  CYCLES, 15,683.  (X)
